How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I had a stroke this last spring and spent some time in icu

Customer Question

I had a stroke this last spring and spent some time in icu after I was put in a therepy for aBOUT 2 MONTHS and in that time I had to pee and much more then a person would do in norminaL TIME I ALSO HAD THE4 SAME THING WITH NO.2 MUCH MORE AT A TIME THEN NMOST PEOPLE WOULDE DO WHAT DO YOU THINK WOULD CAUSETHIS
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: NO DR Because I was still in the hosp and there dr too0k care of it but no answer was given to e on why this happen
JA: Anything else in your medical history you think the doctor should know?
Customer: no but I feel that I was getting more put in me then was ncomming out just would li8ke4 to know2 because some one is giving me a bad time like this was qall my falt
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. David replied 4 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 4 months ago.

sorry about your stroke and your ICU stay

usually they give you IV fluids during ICU hospitalization

with IV fluids, this can cause you to urinate very frequently and cause more bowel movements to come out.

it is not your fault that you had to urinate so frequently if you are getting IV fluids into your vein.